A Generalized Treatment of the Rounding Problem. Rounding errors of Linear Functions
Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 3-35 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1995_43_a0,
     author = {Bessy Dim. Athanasopoulos},
     title = {A {Generalized} {Treatment} of the {Rounding} {Problem.} {Rounding} errors of {Linear} {Functions}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {3--35},
     year = {1995},
     volume = {43},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1995_43_a0/}
}
TY  - JOUR
AU  - Bessy Dim. Athanasopoulos
TI  - A Generalized Treatment of the Rounding Problem. Rounding errors of Linear Functions
JO  - Μαθηματική Επιθεώρηση
PY  - 1995
SP  - 3
EP  - 35
VL  - 43
UR  - http://geodesic.mathdoc.fr/item/MR_1995_43_a0/
LA  - gr
ID  - MR_1995_43_a0
ER  - 
%0 Journal Article
%A Bessy Dim. Athanasopoulos
%T A Generalized Treatment of the Rounding Problem. Rounding errors of Linear Functions
%J Μαθηματική Επιθεώρηση
%D 1995
%P 3-35
%V 43
%U http://geodesic.mathdoc.fr/item/MR_1995_43_a0/
%G gr
%F MR_1995_43_a0
Bessy Dim. Athanasopoulos. A Generalized Treatment of the Rounding Problem. Rounding errors of Linear Functions. Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 3-35. http://geodesic.mathdoc.fr/item/MR_1995_43_a0/